# SDR C2XA01CL064

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3133 THE CREW REPORTED LEFT ENGINE FIRE LOOP WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FIRE LOOP AND PERFORMED OPERATIONAL TEST.  AIRCRAFT WAS RETURNED TO SERVICE.
